MAUDE Adverse Event Report: CAREFUSION, INC BD SURGIPHOR¿ STERILE WOUND IRRIGATION SYSTEM

CAREFUSION, INC BD SURGIPHOR¿ STERILE WOUND IRRIGATION SYSTEM
Model Number 910100
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2022
Type of Reportable Event Malfunction
Event or Problem Description
The squeeze bottle being ¿brittle¿ and cracking during use.
 
Additional Manufacturer Narrative
No samples were received for evaluation; therefore, this incident could not be verified.The lot was unknown for one of the incidents so a device history review could not be performed.The reported lot for second incident 1862099's device history records were reviewed.All process and final inspections meet specifications.A capa has been opened for this issue.An in-depth investigation as part of that capa has been performed to identify the cause of the surgiphor bottle cracking during use.At this time this investigation discovered that the combination of the following variables are probable causes that contribute to the failure mode of surgiphor containers cracking during use: aging, bottle wall thickness/bottle weight, inspected product returned into the manufacturing lot, and upper end of the gamma sterilization dosages of the product.A follow-up will be sent if additional information is received.Manufacturer narrative for summary.

Brand Name
BD SURGIPHOR¿ STERILE WOUND IRRIGATION SYSTEM
Common Device Name
SURGIPHOR
Manufacturer (Section D)
CAREFUSION, INC
75 n. fairview drive
vernon hills IL 60061
Manufacturer (Section G)
CAREFUSION, INC
75 n. fairview drive
vernon hills IL 60061
Manufacturer Contact
anna wehrheim
75 n. fairview drive
vernon hills, IL 60061
8015652341
MDR Report Key16158634
Report Number1423507-2023-00050
Device Sequence Number7051879
Product Code FQH
UDI-Device Identifier00382909101003
UDI-Public(01)00382909101003
Combination Product (Y/N)Y
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K202071
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number910100
Device Catalogue Number910100
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/15/2022
Initial Report FDA Received Date01/13/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown